Home > Tenex > Tinnitus > Tenex and Tinnitus
Review: could Tenex cause Tinnitus?
Summary: Tinnitus is reported only by a few people who take Tenex.
We study 979 people who have side effects while taking Tenex from FDA and social media. Find out below who they are, when they have Tinnitus and more.
You are not alone: join a mobile support group for people who take Tenex and have Tinnitus >>>
Tenex (latest outcomes from 1,114 users) has active ingredients of guanfacine hydrochloride. It is often used in attention deficit hyperactivity disorder.
Tinnitus (a ringing in the ears) (latest reports from 115,561 patients) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.
On Oct, 31, 2014: 979 people reported to have side effects when taking Tenex. Among them, 1 people (0.10%) has Tinnitus.
Time on Tenex when people have Tinnitus * :
Gender of people who have Tinnitus when taking Tenex * :
Age of people who have Tinnitus when taking Tenex * :
Severity of Tinnitus when taking Tenex ** :
How people recovered from Tinnitus ** :
Top conditions involved for these people * :n/a
Top co-used drugs for these people * :
- Coreg cr (1 people, 100.00%)
- Nexium (1 people, 100.00%)
- Actos (1 people, 100.00%)
- Cyclobenzaprine (1 people, 100.00%)
- Norvasc (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tinnitus while taking Tenex?
You are not alone! Join a mobile support group:
- support group for people who take Tenex and have Tinnitus
- support group for people who take Tenex
- support group for people who have Tinnitus
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Nimotop for curing tinnitus?
(Asked by a 56 year old man who has Tinnitus, and takes Nimotop)
i have tinnitus and the doctor is giving me nimotop 30 mg is this good?
- Can this medication cause the ears to ring?
(Asked by a 57 year old man who has Ringing In The Ears, and takes Protonix)
I developed tinnitus about one year ago. I understand that there is no cure for it. I'm researching it myself. I'm also in a research program that requires me to wear small ear generators. It doesn't seem to help at this time.
- Have you taken levothyroxine and noticed a ringing in your eyes after taking the medication.
(Asked by a 66 year old man who has Tinnitus, and takes Levothyroxine Sodium)
Never had ringing before taking Levothyroxine for thyroid problem.If you have experienced the same please respond when and if you had the same.Thanks
- Does zoloft cause ringing in the ears, like tinnitus? i've been on it for a month and noticed the ringing in the ears about a week ago, and it's just constant ringing and it's driving me insane.
(Asked by a 24 year old man who has Ringing In The Ears, and takes Dicyclomine Hydrochloride, Benadryl, Tylenol, Lialda, Azathioprine, Prednisone, Ambien, Zoloft)
I've been on most of the medications for more than a year and it hasn't been that bad getting used to them. But I've been on Zoloft and ambien for about a month now, and I've been noticing a lot of side effects. The one I just recently noticed and that has been driving me completely insane, is the r ...
- Tinnitus sufferers using buspar ,did ringing get worse
(Asked by a 60 year old woman who has Tinnitus, and takes Zoloft)
I am on Zoloft & ringing has been bad last 7 days..dr thinks BuSpar would be milder, just heard scary stories of worse ringing...any help appreciated
More questions for: Tenex, Tinnitus
You may be interested at these reviews (Write a review):
- Ringing in the ears from linzess
(Posted by a 23 year old woman who has Ringing In The Ears, and takes Linzess)
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
(Posted by a 64 year old woman who has Ringing In The Ears, and takes Terazosin Hydrochloride)
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 ...
- Heavy breathing caused from tenex?
(Posted by a 7 year old boy who has Heavy Breathing, and takes Tenex)
My son is on tenex and is doing this heavy breathing. Not sure if its another motor tic or if it is from the medicine. Any other experiences with this and tenex?
- Still ill after several years
(Posted by a 43 year old man who has Sweating, Headache, Vertigo, Restlessness, Throat - Sore, Pain - Joints, Fatigue - Chronic, Tinnitus, Chronic Sinusitis, and takes Beconase Aq)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and th ...
- Intuniv and tardive dyskenesia
(Posted by a 13 year old girl who has Tardive Dyskinesia, and takes Intuniv)
My daughter has autism and hyperactivity. She was treated with Intuniv for about 2 years. She developed tardive dyskenesia. I am currently in the process of finding ways to treat it. I have tried Zantac, baclofen, no treatment. so far those have not helped. I am going to try vitamin B6 now in ...
More reviews for: Tenex, Tinnitus
- A study of side effects of Baclofen for a patient with Hereditary Spastic Paraplegia. The patient has Ringing In The Ears (a ringing in the ears)
Comments: Have ringing in the ears and feel that it could not be because of sound it must be because of something else. It is to high it must be of the medicne I eat. Have even ringing in the left ear but very high in my righ. Same type of sound on both sides of the ears ringing sound. Help please?
What me ...
- A study of side effects of Triamterene And Hydrochlorothiazide for a patient with High Blood Pressure. The patient has Sinusitis (inflammation of sinus), Psoriasis (immune-mediated disease that affects the skin), Eczema (patches of skin become rough and inflamed, with itching and bleeding blisters), Tinnitus (a ringing in the ears)
Comments: I have no ear wax. My ears stop producing wax 4 years ago after a bad case of itching, and after using prescription ear drops and going to the doctor biweekly for a month to let doctor squirt a puff of powder in each ear. After all of this no more ear wax, and I woke up with left ear stopped up, and ...
- A study of drug interactions between Melatonin, Intuniv, Zoloft, Strattera for a patient with Sleep - Natural Short Sleeper, Adhd, Anxiety. The patient has Tic, Slow Involuntary Movements Of Large Muscle Groups, Foot Spasms
Comments: Our son is very high IQ and has ADHD. He had been on Adderal xr until recently. The psychiatrist said that that may be causing the tics. He has been off the Adderall for 3 days now and still is having this body spasms...it's very weird looking and he does not realize it's happening.
- A study of side effects of Tirosint for a patient with Hypothyroidism. The patient has Brain Stem Glioma (cancerous glioma tumour in the brainstem), Ringing In The Ears (a ringing in the ears), Vertigo - Positional (disorder arising in the inner ear cause vertigo)
Comments: I had a radiation treatment 2 summers ago to stop the function of my thyroid due to Grave's dis ease (HYPERTHYROIDISM). I went from brand name synthroidown to a generic version they was switched by my doctor to Tirosint in June 2014. I noticed mild dizziness only occasionally until about a month ago ...
- A study of side effects of Tenex for a patient with ADHD. The patient has He Also Is Scared Of Everything Now, Won't Even Go To The Restroom By Himself Anymore., He Has Heavy Breathing Taking Deep Breaths And Has To Stop What He's Doing During Play And Exercise.
Comments: My grandson has always been very energetic, and I am receiving good reports from daycare with his meltdowns, he is also doing very good with impulse control i very seldom get a call saying he has hit anyone. But the thing that concerns me is now when he goes to his MMA classes he tires very easy and ...
More related studies for: Tenex, Tinnitus
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.